# SDR SWIA201126956

- Difficulty date: July 29, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 20,962 hours, 13,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 OVERHEAD EMERGENCY LIGHT IS NOT WORKING.  (FLT 6224)  RELAMPED EMERGENCY LIGHT.
